# SDR GTIA030013

- Difficulty date: January 21, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Part number: 59306451
- Part serial: 48051
- Condition: Damaged
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - NR 2 ENGINE NOSE COWL LINER DAMAGED.  REMOVED AND REPLACED NR 2 ENGINE NOSE COWL AS REQ.  (M)
